# SDR SWAA120463

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 67,427 hours, 64,012 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 6552290
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- LEVEL AT 10,000FT OUTFLOW VALVE CLOSED.  REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR GASKET AND VALVE.  REPAIRED BROKEN WIRE AT OUTFLOW VALVE PER MM.
